Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 35, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this severe thunderstorm warning at Apr 12, 2016, 10:09 PM CDT for La Salle County, Texas. It was in force for 66 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 12, 2016, 10:09 PM CDT (03:09 UTC)
- Expired
- Apr 12, 2016, 11:15 PM CDT
- In force
- 66 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Hail
- 2.5 in
- Wind
- 60.0 mph
County La Salle County, TX
The radar
The Laughlin AFB radar (KDFX), 160 km from the middle of the area, began a volume at 03:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 12, 10:50 PM CDT | HAIL 1.5 | Cotulla, TX | PING PONG SIZED HAIL IN COTULLA. DAMAGE TO PLANTS. IMAGES SHOWN ON NWS FACEBOOK PAGE. |
| Apr 12, 10:51 PM CDT | HAIL 1 | Cotulla, TX | REPORT FROM BIGS TRAVEL CENTER OFF OF I-35 IN COTULLA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 12, 7:45 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 3.2 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 634 J/kg
- Mixed-layer CIN
- -170 J/kg
- Mixed-layer LCL
- 912 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 247 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
600
WUUS54 KCRP 130309
SVRCRP
TXC283-130415-
/O.NEW.KCRP.SV.W.0035.160413T0309Z-160413T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1009 PM CDT TUE APR 12 2016
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LA SALLE COUNTY IN SOUTHERN TEXAS...
* UNTIL 1115 PM CDT
* AT 1009 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BIG WELLS...
MOVING EAST AT 40 MPH.
HAZARD...TENNIS BALL OR LARGER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
COTULLA...GARDENDALE...FORT EWELL SITE...LOS ANGELES...MILLETT...MILLET...
FOWLERTON...ARTESIA WELLS AND WOODWARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 2809 9880 2821 9940 2864 9940 2865 9880
TIME...MOT...LOC 0309Z 277DEG 36KT 2851 9959
HAIL...2.50IN
WIND...60MPH
$$
GW2 follow-up statements
330
WWUS54 KCRP 130332
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1032 PM CDT TUE APR 12 2016
TXC283-130415-
/O.CON.KCRP.SV.W.0035.000000T0000Z-160413T0415Z/
LA SALLE TX-
1032 PM CDT TUE APR 12 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR LA SALLE COUNTY...
AT 1030 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF WOODWARD...OR 9 MILES WEST OF COTULLA...MOVING EAST AT 60 MPH.
THIS STORM IS NOW MOVING INTO THE LA SALLE COUNTY AREA, AND IS ON
THE PATH TO IMPACT COTULLA BEFORE 11 PM.
THIS IS A VERY DANGEROUS STORM...WHICH HAS PRODUCED BASEBALL-SIZED
HAIL.
HAZARD...BASEBALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED.
EXPECT SHATTERED WINDOWS...EXTENSIVE DAMAGE TO ROOFS...
SIDING...AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
COTULLA...GARDENDALE...FORT EWELL SITE...LOS ANGELES...MILLETT...MILLET...
FOWLERTON...ARTESIA WELLS AND WOODWARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 2821 9940 2862 9940 2863 9880 2809 9880
TIME...MOT...LOC 0330Z 278DEG 53KT 2845 9939
HAIL...2.75IN
WIND...60MPH
$$
GW229
WWUS54 KCRP 130359
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1059 PM CDT TUE APR 12 2016
TXC283-130415-
/O.CON.KCRP.SV.W.0035.000000T0000Z-160413T0415Z/
LA SALLE TX-
1059 PM CDT TUE APR 12 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR LA SALLE COUNTY...
AT 1057 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LOS
ANGELES... OR 9 MILES EAST OF COTULLA...MOVING EAST AT 40 MPH. THIS
STORM PRODUCED QUARTER SIZED HAIL NEAR COTULLA AS REPORTED BY THE
PUBLIC AS OF 1055 PM. LARGER HAIL WAS LIKELY OCCURRING FARTHER
SOUTH.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
COTULLA...GARDENDALE...FORT EWELL SITE...LOS ANGELES...MILLETT...MILLET...
FOWLERTON...ARTESIA WELLS AND WOODWARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 2821 9940 2862 9940 2863 9880 2809 9880
TIME...MOT...LOC 0357Z 277DEG 36KT 2842 9908
HAIL...2.00IN
WIND...60MPH
$$
GWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 9:43 PM CDT, 26 minutes earlier.
Area forecast discussion, Apr 12, 9:43 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
943 PM CDT TUE APR 12 2016
.DISCUSSION...GFE FORECAST MONITOR CONTINUES TO SHOW GREEN FOR
TEMP/DEWPOINT/RH AND ALMOST ALL WINDS. ERGO...NO NEED TO UPDATE
FORECAST. MARINE FORECAST IS WORKING OUT FINE. SMALL SCALE MODELS
AND RECENT OTHER GUIDANCE SUGGESTS MORE DEVELOPMENT AFTER MIDNIGHT
BUT LIKELY TRANSITION WILL BE FROM A POTENTIAL FOR SEVERE TO
STRONG STORMS AND MAIN CONCERNS BEING HEAVY RAINFALL. THUS...SEE
NO NEED TO MAKE ANY CHANGES AT THIS TIME. MARINE FORECAST IS GOING
FINE AT THIS TIME.
CONCERNING SEVERE WATCH 87...ANOTHER BORDERLINE SEVERE EVENT
(OFTEN THE CASE HERE IN SOUTH TEXAS) AND THERE IS STILL A CHANCE
SOME SEVERE STORMS COULD GET MAINLY INTO LA SALLE AND MCMULLEN
COUNTIES IN THE NEXT FEW HOURS. CAP/CIN IS INCREASING BUT STILL
SOME GOOD STORMS OUT TO THE WEST. ERGO...WATCH REMAINS IN PLACE.
TRENDS WILL BE MONITORED AND UPDATES WILL BE ISSUED AS-NEEDED.
&&
.PREV DISCUSSION... /ISSUED 744 PM CDT TUE APR 12 2016/
DISCUSSION...SEVERE THUNDERSTORM WATCH TO BE ISSUED FOR NORTHERN
TIER OF COUNTIES THROUGH 1 AM. WILL UPDATE WHEN WCN IS ISSUED. FOR
NOW...POPS LOOK GOOD.
PREV DISCUSSION... /ISSUED 556 PM CDT TUE APR 12 2016/
DISCUSSION...SEE 00Z AVIATION DISCUSSION.
AVIATION...CONDITIONS WILL DETERIORATE THIS EVENING AND OVERNIGHT
NOT ONLY WITH RESPECT TO CEILINGS...WITH IFR/LIFR CIGS DEVELOPING
MOST AREAS BY 13/06Z. CONCERNING THE CONVECTION...WILL HAVE SOME
SHOWERS MAINLY BEFORE 13/06Z...EXCEPT AT KLRD WHERE VCTS TO START
OFF AND TEMPO THUNDER BY 13/03Z. TIMING OF CONVECTION THEN MOVES
EAST MAINLY AFTER 13/05Z...WITH GUSTY WINDS (AOA 30 KNOTS).
STRONGEST CONVECTION (TEMPOS) AT KLRD BETWEEN 13/03Z AND
13/07Z...BETWEEN 13/07Z AND 13/11Z AT KVCT...AND BETWEEN 13/09Z-
10Z AND 13/13Z- 14Z AT KALI AND KCRP. WILL CONTINUE WITH THUNDER
FOR 3 TO 6 MORE HOURS AFTER EACH TEMPO FOR STRONGEST CONVECTION.
CIGS WILL GRADUALLY IMPROVE FROM WEST TO EAST...WITH VFR AT KLRD
AOA 19Z...ABOUT 20Z AT KALI AND KVCT...WITH MVFR CONTINUING AT
KCRP THROUGH THE END OF THE PERIOD (OR AT LEAST NOT CONFIDENT
ENOUGH TO WARRANT ANOTHER PERIOD IN A LONG FORECAST TO START).
EAST WINDS TONIGHT BECOME NORTHEAST THROUGH THE PERIOD...MORE
NORTH AT KLRD AND KVCT.
PREV DISCUSSION... /ISSUED 357 PM CDT TUE APR 12 2016/
SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)...INCREASING RAIN CHCS
EXPECTED TONIGHT INTO WED AS A WEAK BDRY STALLS ACROSS THE AREA WITH
A COASTAL TROUGH DRAPED TO ITS SE. THE BDRY...COMBINED WITH AN UPPER
SHORT WAVE AND A SPLIT UPPER LEVEL JET AND INCREASING MOISTURE WITH
2IN PWATS ACROSS E CWA...WILL LIKELY PRODUCE HEAVY RAINFALL LATE
TONIGHT INTO WED. MODEL SOUNDINGS ALSO SHOW A CONDUCIVE ENVIRONMENT
FOR EFFICIENT WARM RAIN PROCESSES ALONG WITH MODERATE INSTABILITY TO
THE E OF THE BDRY. THE HEAVIEST RAINFALL IS EXPECTED TO BE GENERALLY
ALONG AND EAST OF HIGHWAY 281 WITH AMOUNTS RANGING FROM 1 TO 3
INCHES AND LOCAL AMOUNTS UP TO 5 INCHES POSSIBLE. THEREFORE HAVE
ISSUED A FLASH FLOOD WATCH FOR THE EASTERN CWA BEGINNING AT 10Z
THROUGH 21Z WED. SOME MODELS SUGGEST HEAVY RAINFALL ACROSS THE W CWA
TONIGHT...BUT FEEL THE HEAVIER RAIN WILL NOT LAST AS LONG ACROSS THE
WEST AS IT IS EXPECTED TO DO ACROSS THE EAST. THAT BEING SAID...CAN
NOT RULE OUT LOCALIZED FLOODING ACROSS THE WESTERN CWA. THE MAIN
THREAT ACROSS THE W CWA IS TONIGHT FROM POSSIBLE SVR STORMS WITH
DAMAGING HAIL AND WIND BEING THE PRIMARY THREATS. THE STORM
PREDICTION CENTER HAS THE W CWA UNDER A SLIGHT RISK WITH A MARGINAL
RISK FARTHER E.
THE OVERALL PICTURE...AM EXPECTING THAT CONVECTION CURRENTLY
DVLPG S OF BIG BEND OVER MEX WILL BECOME BETTER ORGANIZED THROUGH
THE EVENING...POSSIBLY MOVG ACROSS THE W OR NW CWA CLOSER TO
MIDNIGHT. THIS SYSTEM IS THEN EXPECTED TO MORF INTO A WIDESPREAD
HEAVY RAIN MAKER AS IT CONTS TO SLOWLY MOVE E TOWARD EARLY WED
MORNING. SOME MODELS PROG THE HEAVY RAIN TO CONTINUE ALONG THE
COAST THROUGH WED AFTERNOON WHILE OTHER SHOW A DECREASING TREND AS
THE UPPER TROUGH EXITS THE REGION. FOR NOW WENT WITH A DECREASING
TREND WED AFTERNOON WITH ONLY A SLIGHT CHC REMAINING ACROSS THE
WATERS WED NIGHT.
LONG TERM (WEDNESDAY NIGHT THROUGH MONDAY)...WEDNESDAY NIGHT UPPER
TROUGH WILL BE MOVING EAST OF THE REGION...AND LAST OF CONVECTION
WILL BE MOVING OFFSHORE AND AWAY FROM SOUTH TEXAS. THURSDAY AND
FRIDAY WILL BE DRY WITH WEAK RIDING DEVELOPING ALOFT. PWAT VALUES
WILL FALL BELOW 1 INCH ACROSS MOST LOCATIONS ON THURSDAY.
HOWEVER...NEXT LONGWAVE TROUGH/CLOSED LOW WILL DIG INTO THE SW CONUS
THURSDAY AND FRIDAY. POTENT UPPER LOW WILL MOVE OVER THE FOUR
CORNERS REGION BY SATURDAY. MOISTURE INCREASES ACROSS THE REGION
ONCE AGAIN FRIDAY INTO THE WEEKEND WITH STRENGTHENING ONSHORE FLOW.
SEEING SOME DIFFERENCES WITH PLACEMENT AND PROGRESSION OF THIS NEXT
SYSTEM...BUT MODELS ARE FAIRLY CONSISTENT IN KEEPING THIS LOW
CENTERED TO THE NORTHWEST OF THE REGION OVER THE WEEKEND BEFORE
PROGRESSING EASTWARD EARLY NEXT WEEK. KEPT WITH GENERALLY WIDESPREAD
HIGHER CHANCE POPS FROM MULTIPLE ROUNDS OF CONVECTION OVER THE
WEEKEND AND EARLY NEXT WEEK (WILL SEE BETTER TIMING AS EVENT DRAWS
CLOSER).
TIGHTENING PRESSURE GRADIENT FROM A SURFACE LOW OVER
NORTHCENTRAL/NORTHEAST MEXICO WILL STRENGTHEN ONSHORE FLOW OVER THE
WEEKEND. BUILDING SEAS AND STRONG ONSHORE FLOW OVER THE GULF WATERS
MAY ELICIT SMALL CRAFT ADVISORIES DURING THIS TIME.
A GRADUAL WARMING TREND DEVELOPS AND BRINGS TEMPERATURES TO ABOVE
NORMAL VALUES THROUGH THE END OF THE WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 70 78 65 82 66 / 80 80 10 10 10
VICTORIA 67 75 60 80 61 / 80 80 10 10 10
LAREDO 69 82 65 87 67 / 70 40 10 10 10
ALICE 69 79 64 85 64 / 70 60 10 10 10
ROCKPORT 70 75 65 83 68 / 80 80 20 10 10
COTULLA 65 79 61 85 63 / 70 40 10 10 10
KINGSVILLE 70 79 65 84 65 / 70 70 10 10 10
NAVY CORPUS 71 76 67 80 68 / 80 80 20 10 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH FROM 5 AM CDT WEDNESDAY THROUGH WEDNESDAY
AFTERNOON FOR THE FOLLOWING ZONES: ARANSAS...BEE...
CALHOUN...GOLIAD...JIM WELLS...KLEBERG...LIVE OAK...
NUECES...REFUGIO...SAN PATRICIO...VICTORIA.
GM...NONE.
&&
GW/86...SHORT TERMHazardous weather outlook, Apr 12, 9:11 PM CDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 911 PM CDT TUE APR 12 2016 GMZ230-235-250-255-270-275-TXZ229>234-239>247-131100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O\CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 911 PM CDT TUE APR 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR PORTIONS OF SOUTH TEXAS GENERALLY EAST OF HIGHWAY 281 LATE TONIGHT THROUGH WEDNESDAY AFTERNOON. HEAVY RAINFALL WITH RAINFALL AMOUNTS RANGING FROM 1 TO 3 INCHES ARE EXPECTED...WITH ISOLATED AMOUNTS UP TO 5 INCHES POSSIBLE. SCATTERED TO NUMEROUS THUNDERSTORMS EXPECTED TONIGHT AND WEDNESDAY ACROSS SOUTH TEXAS. THERE IS A SLIGHT RISK OF SEVERE STORMS...MAINLY OVER THE NORTHERN COUNTIES OF SOUTH TEXAS. THE PRIMARY SEVERE WEATHER THREAT WILL BE LARGE HAIL AND DAMAGING WIND. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1 AM CDT WEDNESDAY FOR LA SALLE, MCMULLEN, LIVE OAK, GOLIAD, VICTORIA AND BEE COUNTIES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED WEDNESDAY. SEVERAL ROUNDS OF SCATTERED THUNDERSTORMS WILL BE POSSIBLE OVER THE WEEKEND INTO EARLY NEXT WEEK. STRENGTHENING ONSHORE FLOW AND BUILDING SEAS MAY ELICIT SMALL CRAFT ADVISORIES OVER THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS MAY BE NEEDED THIS EVENING AND TONIGHT. GW/TE/GH/WC/LK
In the hours before
Local storm report, Apr 12, 4:09 PM CDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
409 PM CDT TUE APR 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM FUNNEL CLOUD 16 NNE VICTORIA 29.04N 96.88W
04/12/2016 VICTORIA TX COUNTY OFFICIAL
&&
DVOGELSAThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 11:14 PM CDT | Severe Thunderstorm Warning | CRP | La Salle, McMullen | 34 min |
| Apr 13, 12:03 AM CDT | Severe Thunderstorm Warning | CRP | La Salle, Webb | 24 min |
| Apr 13, 2:12 AM CDT | Special Weather Statement | CRP | Victoria | 33 min |
| Apr 13, 2:48 AM CDT | Areal Flood Advisory | CRP | Victoria | 117 min |
| Apr 13, 3:27 AM CDT | Special Weather Statement | CRP | Calhoun | 33 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.